# SDR GTIA2024022037931

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,724 hours, 4,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE/PROBABLE FUME EVENT ON DESCENT INTO MCO 12000-SFC. STRONG "DIRTY SOCKS" SMELL THE ENTIRE TIME-PERFORMED ENG 1 & 2 OIL OVER SERVICE INSP, NORMAL OPS. NO OIL LEAKS FOUND IN APU BAY. ACCOMPLISHED IDLE RUN FOR E1 & E2, NO ODORS OBSERVED. A/C OK FOR SERVICE, REF TSM 71-00-00-810
